Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 24, 2016, 5:08 PM EDT for Brevard County, Indian River County, Florida. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2016, 5:08 PM EDT (21:08 UTC)
- Expired
- Mar 24, 2016, 6:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Indian River County, FL
The radar
The Melbourne radar (KMLB), 35 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 5:40 PM EDT | HAIL 1 | 6 Sse Palm Bay, FL | SEVERAL RESIDENTS IN SOUTHERN PALM BAY NEAR GRANT ROAD AND BABCOCK STREET SENT IN PHOTOS AND VIDEOS OF HAIL UP TO THE SIZE OF QUARTERS. |
| Mar 24, 5:45 PM EDT | HAIL 0.7 | Grant, FL | DIME SIZED HAIL FELL FOR 3 TO 4 MINUTES. SPOTTER BRE-077 LOCATED 1/2 MILE EAST OF BABCOCK AND GRANT ROADS. |
| Mar 24, 6:09 PM EDT | TSTM WND GST 43 | 3 Sse Indialantic, FL | 37 KNOT WIND GUST FROM THE SOUTH SOUTHEAST. FROM APRS NETWORK DW824. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS52 KMLB 242108
SVRMLB
FLC009-061-242215-
/O.NEW.KMLB.SV.W.0012.160324T2108Z-160324T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
508 PM EDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...
SOUTHEASTERN BREVARD COUNTY IN FLORIDA...
* UNTIL 615 PM EDT
* AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE CYPRESS
LAKE...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MELBOURNE.
&&
LAT...LON 2759 8058 2765 8082 2797 8074 2811 8056
2789 8046
TIME...MOT...LOC 2107Z 197DEG 32KT 2768 8068
HAIL...1.00IN
WIND...60MPH
$$
BRAGAW2 follow-up statements
258
WWUS52 KMLB 242148
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
548 PM EDT THU MAR 24 2016
FLC061-242158-
/O.CAN.KMLB.SV.W.0012.000000T0000Z-160324T2215Z/
INDIAN RIVER FL-
548 PM EDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL INDIAN RIVER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2784 8048 2785 8049 2783 8050 2782 8051
2782 8078 2797 8074 2811 8056 2789 8046
TIME...MOT...LOC 2148Z 197DEG 32KT 2803 8056
$$
FLC009-242215-
/O.CON.KMLB.SV.W.0012.000000T0000Z-160324T2215Z/
BREVARD FL-
548 PM EDT THU MAR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...
AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MELBOURNE
BEACH...OR NEAR MALABAR...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...MALABAR...INDIALANTIC AND BAREFOOT BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MELBOURNE.
&&
LAT...LON 2784 8048 2785 8049 2783 8050 2782 8051
2782 8078 2797 8074 2811 8056 2789 8046
TIME...MOT...LOC 2148Z 197DEG 32KT 2803 8056
HAIL...0.75IN
WIND...60MPH
$$
BRAGAW924
WWUS52 KMLB 242205
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
605 PM EDT THU MAR 24 2016
FLC009-242215-
/O.EXP.KMLB.SV.W.0012.000000T0000Z-160324T2215Z/
BREVARD FL-
605 PM EDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY
WILL EXPIRE AT 615 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2784 8048 2785 8049 2783 8050 2782 8051
2782 8078 2797 8074 2811 8056 2789 8046
TIME...MOT...LOC 2159Z 197DEG 32KT 2803 8056
$$
BRAGAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 3:27 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 24, 3:27 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 327 PM EDT THU MAR 24 2016 .DISCUSSION... ...INCREASED CHANCE OF SHOWERS AND STORMS THROUGH THE UPCOMING WEEKEND... ...SOME STORMS MAY BECOME STRONG WITH HAIL AND GUSTY WINDS... CURRENTLY/TONIGHT...SCATTERED SHOWERS HAVE DEVELOPED ACROSS SOUTHERN PORTIONS OF E CENTRAL FL WITH SOME STORMS SOUTHWEST OF LAKE OKEECHOBEE AT MID AFTERNOON. ADDITIONAL CONVERGENCE AND DEEP MOISTURE SHOULD ALLOW FOR AN INCREASING COVERAGE OF SHOWERS/STORMS ACROSS THE INTERIOR INTO LATE AFTERNOON AND EARLY EVENING AND THEN MOVING ENE TOWARD THE ATLANTIC INTO LATE EVENING. WILL INDICATE HIGHER CONVECTIVE CHANCES IN THE 50-60 PCT RANGE FROM LATE AFTN INTO THE EVENING HOURS. A FEW STRONGER STORMS ARE POSSIBLE WITH COOL MID LVL TEMPS AND INCREASING H5 WINDS TO 35-40 KNOTS FROM THE WSW. UPSTREAM CONVECTION FROM MOBILE BAY SW INTO THE N CENTRAL GULF MAY MOVE TWD THE WEST COAST TWD THE VERY LATE EVENING/MIDNIGHT TIME FRAME AND THEN POSSIBILITY HOLD TOGETHER WITH SOME CONVECTION MAKING IT INTO E CENTRAL FL OVERNIGHT. 12Z GFS HAS STRONG H5 S/W TROUGH MOVING TWD THE CENTRAL PENINSULA AT 06Z WHICH MAY DRIVE ANOTHER ROUND CONVECTION DURING THE LATE NIGHT HOURS. SOME QUESTION WHETHER THE LINE IN THE GULF WILL STAY INTACT INTO THE AREA. WILL INDICATE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FCST OVERNIGHT WITH THE STRONGER S/W MOVING TOWARD AND THEN ACROSS THE REGION LATE. FRIDAY...MID LVL SW FLOW AND IMPULSES ALOFT ALONG WITH COLD MID LVL TEMPS AT 500 MBS TO -11 TO -12 DEGS C WILL KEEP HIGH SHOWER AND THUNDERSTORM CHANCES AGAIN IN THE FORECAST FOR FRI AFTERNOON. THE SFC COLD FRONT WILL MOVE INTO THE PANHANDLE IN THE AFTERNOON WITH A MOIST AND UNSTABLE AIRMASS OVER THE CENTRAL FL PENINSULA FROM MID DAY INTO THE EVENING. WILL HAVE SHOWER/THUNDERSTORM CHANCES AROUND 60 PCT WITH HIGHS INTO THE MID 80S OVER MUCH OF THE AREA BEFORE AFTERNOON STORMS DEVELOP AND MOVE ACROSS THE PENINSULA AND INTO THE ATLC WATERS LATE IN THE DAY. A MARGINAL RISK FOR SEVERE WEATHER IS EXPECTED WITH HAIL AND STRONG WINDS IN EXCESS OF 45 MPH POSSIBLE. SAT-SUN...(FROM PREV DISC) FRONTAL BOUNDARY EXPECTED ONLY TO PROGRESS TO N FL AND STALL SATURDAY WITH POTENTIAL FOR SOME NORTHWARD MOVEMENT OF THE FRONT INTO SUNDAY AS LOW PRESSURE OVER THE LOWER MS VALLEY DEVELOPS AND LIFTS N/NE. DEEPER MOISTURE AND WARM SFC TEMPS WITHIN THIS WARM SECTOR WILL REMAIN IN PLACE WITH MODELS INDICATING A SERIES OF MID LEVEL DISTURBANCES CROSSING THE FL PENINSULA. THIS WILL KEEP RAIN CHANCES ELEVATED WITH POPS UP TO 50-60 PERCENT BOTH SATURDAY/SUNDAY WITH ISOLATED STORMS STILL POSSIBLE MAINLY IN THE AFT/EVE. LOW LEVEL S/SE FLOW WILL FAVOR ANY SEA BREEZE BOUNDARY COLLISIONS AND ENHANCED CONVECTION TOWARD THE INTERIOR THROUGH THE AFT. HOWEVER SW STEERING FLOW WILL BE ABLE TO TRANSPORT ANY SHOWERS AND STORMS BACK TOWARD THE EAST COAST LATER IN THE DAY. HIGH TEMPERATURES WILL RANGE FROM THE LOW TO MID 80S OVER MUCH OF THE REGION WITH OVERNIGHT LOWS IN THE UPPER 60S TO AROUND 70 DEGREES. MON-WED...MODELS IN BETTER AGREEMENT INTO EARLY NEXT WEEK WITH BOTH THE GFS/ECMWF SHOWING LOW PRESSURE LIFTING EAST-NORTHEAST THROUGH THE OHIO VALLEY AND EVENTUALLY OFF THE NORTHERN MID ATLANTIC COAST. FRONTAL BOUNDARY LOOKS TO DROP SOUTH OF THE REGION INTO TUESDAY AND STALL OVER SOUTH FLORIDA. CHANCE FOR SHOWERS AND SLIGHT CHANCE FOR STORMS WILL CONTINUE AHEAD OF FRONT MONDAY WITH DECREASING POPS INTO TUE/WED. HOWEVER HIGH PRESSURE CENTERED WELL NORTH OF THE FLORIDA WILL STRENGTHEN E/NE LOW LEVEL FLOW KEEPING POTENTIAL FOR ONSHORE MOVING SHOWERS INTO MID WEEK. HIGHS IN THE LOW TO MID 80S MONDAY ARE FORECAST TO COOL SLIGHTLY BEHIND THE FRONT WITH MAX TEMPS IN THE MID/UPPER 70S OVER MUCH OF THE REGION TUE/WED. && .AVIATION... SHOWER/TSTM COVERAGE WILL INCREASE ACROSS E CENTRAL FL INTO LATE AFTERNOON WITH TEMPO TSRA GROUPS FOR MOST TERMINALS BTWN 21Z-24Z THIS AFTN AND EVENING. MAY NEED TO CONSIDER TSRA TEMPO GROUP FOR LATE TONIGHT FOR GULF CONVECTION IF IT CAN HOLD TOGETHER ACROSS AS IT MOVES TWD THE FL W COAST LATER THIS EVENING/TONIGHT AND THEN TOWARD THE AREA LATER TONIGHT. && .MARINE...A HIGHER COVERAGE OF SHOWERS AND STORMS IS EXPECTED INTO THIS EVENING THAT WILL MOVE INTO THE NEAR AND OFFSHORE WATERS TONIGHT. SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND LIGHTNING. SE S WINDS TO 15- 20 KNOTS OFFSHORE TONIGHT. SEAS 3-4 FT NEAR SHORE AND UP TO 5 FT OFFSHORE. ANOTHER ROUND OF CONVECTION WILL MOVE OFF THE EAST COAST FRIDAY WITH GUSTY WINDS AND HAIL POSSIBLE IN SOME OF THE STRONGER STORMS. SOUTH WINDS TO 15 KNOTS NEAR SHORE AND 15-18 KNOTS OFFSHORE EXPECTED WITH SEAS 3-5 FT. WEEKEND...THE FRONTAL BOUNDARY IS EXPECTED TO LINGER NORTH OF CENTRAL FL WITH FURTHER NORTHWARD MOVEMENT DURING SUNDAY. LIGHT WINDS SATURDAY WL DEVELOP S/SE COMPONENT IN THE WARM SECTOR SUNDAY TO 10-15 KNOTS WITH SEAS 2-4 FEET. THERE WILL BE SOME OFFSHORE MOVING STORMS EACH AFT/EVE PRODUCING TEMPORARILY HIGHER WINDS AND SEAS. MON-TUE...FRONTAL BOUNDARY SHIFTS BACK SOUTH AND CROSSES THE WATERS LATE MON INTO MONDAY NIGHT WITH W/SW WINDS BECOMING MORE NORTHERLY INTO TUESDAY. WIND SPEEDS GENERALLY REMAIN BELOW 15 KNOTS WITH SEAS RESIDING AROUND 3-5 FEET. && .PRELIMINARY POINT TEMPS/POPS... DAB 68 84 68 79 / 50 60 40 60 MCO 69 86 69 85 / 60 60 40 60 MLB 70 85 69 82 / 60 60 30 50 VRB 70 85 68 85 / 60 60 30 40 LEE 69 85 70 84 / 50 60 40 60 SFB 68 86 68 82 / 50 60 40 60 ORL 68 85 70 84 / 60 60 40 60 FPR 70 85 68 85 / 60 60 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...VOLKMER LONG TERM....PENDERGRAST
Hazardous weather outlook, Mar 24, 5:05 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 505 AM EDT THU MAR 24 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 505 AM EDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... SOUTHEAST TO SOUTH WINDS WILL PUSH INCREASING MOISTURE NORTHWARD ACROSS EAST CENTRAL FLORIDA FROM THIS AFTERNOON INTO TONIGHT. THIS WILL COMBINE WITH AFTERNOON SEA AND LAKE BREEZE BOUNDARIES AND STRENGTHENING MID AND UPPER LEVEL LIFT TO PRODUCE SCATTERED SHOWERS AND A FEW THUNDERSTORMS TODAY WITH THE BEST CHANCE FOR STORMS WILL BE BETWEEN ABOUT 4 AND 10 PM. ACTIVITY IS EXPECTED TO INITIALLY FORM DURING THE LATE AFTERNOON AROUND LAKE OKEECHOBEE AND INLAND TOWARD THE KISSIMMEE RIVER AND LAKE COUNTY AS SEA AND LAKE BREEZES START TO INTERACT. THE SHOWERS AND STORMS WILL MOVE NORTHEAST AT 20 TO 30 MPH BACK ACROSS THE INTERIOR...INCLUDING GREATER KISSIMMEE-SAINT CLOUD...ORLANDO AND SANFORD AREAS FROM LATE AFTERNOON THROUGH AROUND SUNSET...BEFORE SPREADING BACK ACROSS THE VOLUSIA...SPACE AND TREASURE COASTS FROM AROUND SUNSET INTO EARLY EVENING. GUSTY WINDS UP TO 40 OR 50 MPH...FREQUENT LIGHTNING...TORRENTIAL RAINFALL AMOUNTS UP TO AROUND 2 INCHES...AND SMALL HAIL WILL BE POSSIBLE WITH TODAY'S STRONGEST STORMS. HEAD INDOORS TO SAFETY IF SKIES LOOK THREATENING...OR YOU HEAR THUNDER. .MARINE THUNDERSTORM GUST IMPACT... TODAY'S STORM WILL ALSO HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 35 KNOTS OR HIGHER OVER INLAND LAKES DURING THE LATE AFTERNOON ...WITH THE POTENTIAL SPREADING EASTWARD TO THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS THROUGH EARLY EVENING. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL LEAD TO A MODERATE THREAT FOR DANGEROUS RIP CURRENTS AT THE CENTRAL FLORIDA ATLANTIC BEACHES TODAY. THE THREAT WILL BE HIGHEST FROM EARLY AFTERNOON THROUGH SUNSET DUE TO TIDAL EFFECTS. IF HEADED TO THE COAST TODAY...CHECK WITH THE BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. TO LESSEN YOUR CHANCE OF BECOMING CAUGHT IN A RIP CURRENT...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO LOCALLY NUMEROUS SHOWERS AND LIGHTNING STORMS ARE FORECAST FROM FRIDAY THROUGH THE UPCOMING WEEKEND AND INTO MONDAY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING BUT A FEW STORMS COULD BECOME STRONG CONTAINING SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
In the hours before
Local storm report, Mar 24, 4:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
447 PM EDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 3 WNW COUNTRY HILLS EST 27.38N 80.85W
03/24/2016 M1.75 INCH OKEECHOBEE FL FIRE DEPT/RESCUE
OKEECHOBEE COUNTY FIRE RESCUE STATION 4 AT THE
INTERSECTION OF US-441 AND NE 168TH STREET REPORTED GOLF
BALL SIZED HAIL. TIME ESTIMATED USING RADAR.
&&
ULRICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:06 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 54 min |
| Mar 24, 4:30 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Saint Lucie | 45 min |
| Mar 24, 5:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Mar 24, 6:50 PM EDT | Special Weather Statement | MLB | Osceola | 40 min |
| Mar 24, 7:12 PM EDT | Special Marine Warning | MLB | 48 min | |
| Mar 24, 7:27 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.